# SDR EY2R20190225001

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: General aviation
- Make and model: Saab 340B
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8147211
- Part serial: 037
- Condition: Cracked
- Location: Propeller
- Part time: 29,669 hours
- Component: Propeller, Hmltnsnstrnd
- Component part number: 14RF9
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL CRACKS IN MOUNTING FLANGE DOWEL PIN HOLE.
